Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EM0477 / 1||RA / OT|
Administered by: Other Purchased by: ??
Symptoms: Platelet count, Sudden death
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Other Medications: ALBYL-E; SOMAC; OMNIC
Current Illness: Myelomatosis (Stable disease)
Preexisting Conditions: Medical History/Concurrent Conditions: Benign prostatic hyperplasia; Colon cancer (Unknown if this is past or concomittant disease.); Gastrooesophageal reflux disease; Hypothyreosis; Living alone (no home care, and was driving his car); TIA
Diagnostic Lab Data: Test Date: 20210215; Test Name: Thrombocyte count; Result Unstructured Data: Test Result:Normal
CDC 'Split Type': NOPFIZER INC2021236708
Write-up: SUDDEN DEATH; This is a spontaneous report from a contactable physician downloaded from the regulatory authority-WEB NO-NOMAADVRE-FHI-2021-U97n7 , Safety Report Unique Identifier NO-NOMAADVRE-E2B_00016969. A 94-years-old male patient received the first dose of bnt162b2 (COMIRNATY, lot EM0477), intramuscular at Arm Right on 03Feb2021 09:52 at single dose for covid-19 immunization. Medical history included Hypothyreosis, transient ischaemic attack (TIA), Myelomatosis from 2018 and ongoing (stable disease reported 13Jan2021; 1st line treatment in 2019 with bortezomib and dexamethasone (VELCADE/Dexamethasone, VELDEX); 2nd line treatment in 2020 with melphalan and prednisolone, due to high M-component and anemia. No regress, but stable disease), colon cancer from 2005 (unknown if this was past or concomitant disease), gastrooesophageal reflux disease, benign prostatic hyperplasia. The patient was living at home alone, had no home care, and was driving his car. Concomitant medication included acetylsalicylic acid, magnesium oxide (ALBYL-E) for TIA, pantoprazole sodium sesquihydrate (SOMAC) for gastrooesophageal reflux disease, tamsulosin hydrochloride (OMNIC) for Benign prostatic hyperplasia. The patient experienced sudden death on 18Feb2021. The patient underwent lab tests included Thrombocyte count: normal on 15Feb2021. Clinical course reported as follow: On 18Feb2021, the patient was found dead at home, sitting in his armchair. He had pleny of dried blood on his chin and sweater. This was described as "mors subita". It was stated that the exact cause of death was unknown. Could be hematemesis from gastric ulcer due to thrombocytopenia? The patient had done blood tests on 15Feb2021 and was in good shape that day, no sign of thrombocytopenia. The outcome was Fatal, at the time of the report. The case was considered to be serious. It was not reported if an autopsy was performed. Sender''s comments: Thank you for reporting a suspected side effect after vaccination. The information is registered in the national adverse reaction register (the Agency), and then forwarded to international adverse reaction databases. In this way, your message becomes part of an important international collaboration that is continuously ongoing to monitor and maintain safe vaccination worldwide. The report concerns a patient in his 90s who was found dead at home 15 days after the first dose of the Covid-19 vaccine Comirnaty. The patient had plenty of blood on his chin and sweater. Hematemesis from gastric ulcer secondary to thrombocytopenia is mentioned as a possible cause of death, but it is emphasized that the exact cause of death is not known. Two days before the incident, the patient was for blood sampling, was in good shape and samples showed no signs of thrombocytopenia. We understand that it is reported due to an unexpected death with a temporal connection with vaccination. The medical history includes multiple myeloma (in treatment recently, stable disease), cancer coli, TIA and hypothyroidism. The patient lived at home alone without help. Sudden death is not among the adverse reactions reported in participants in the clinical trials at Comirnaty. Elderly patients and patients with underlying diseases were included in the studies, but the data are still limited from use in multi-sick and elderly patients. In the individual case, however, it is difficult to know whether the death is due to a vaccine or another, accidental simultaneous cause that has nothing to do with the vaccine in question. However, it cannot be ruled out that the vaccine has contributed to the worsening of the patient''s underlying disease and / or habitual condition. On the basis of the information in the report and in accordance with international criteria, the causal link with vaccination is assessed as possible. A possible causal relationship is defined as a reaction, including pathological laboratory tests, which occurs in a temporal relation to the use of a drug, but which may also be due to an underlying disease, other drugs or chemicals. Since the patient''s death, the message is classified as serious, even though no causal link between the vaccine and the death has been established. No follow-up attempts are possible. No further information is expected.; Reported Cause(s) of Death: SUDDEN DEATH
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166